MathSciNet Relay Station
MathSciNet bibliographic data
MR1745839 82B28 (81T40 82B20 82B27)
Langlands, Robert P.; Lewis, Marc-André; Saint-Aubin, Yvan Universality and conformal invariance for the Ising model in domains with boundary. J. Statist. Phys. 98 (2000), no. 1-2, 131–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement